A new filled function method for nonlinear equations

Lin, Y, Yang, Y and Mammadov, Musa 2009, A new filled function method for nonlinear equations, Applied Mathematics and Computation, vol. 210, no. 2, pp. 411-421, doi: 10.1016/j.amc.2009.01.007.

Attached Files
Name Description MIMEType Size Downloads

Title A new filled function method for nonlinear equations
Author(s) Lin, Y
Yang, Y
Mammadov, Musa
Journal name Applied Mathematics and Computation
Volume number 210
Issue number 2
Start page 411
End page 421
Total pages 10
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2009-04
ISSN 0096-3003
Keyword(s) Filled function
Filled function method
System of nonlinear equations
Local minimizer
Global optimization
Summary In this paper, a new global optimization approach based on the filled function method is proposed for solving box-constrained systems of nonlinear equations. We first convert the nonlinear system into an equivalent global optimization problem, and then propose a new filled function method to solve the converted global optimization problem. Several numerical examples are presented and solved by using different local minimization methods, which illustrate the efficiency of the present approach. © 2009 Elsevier Inc. All rights reserved.
Language eng
DOI 10.1016/j.amc.2009.01.007
Field of Research 0102 Applied Mathematics
0103 Numerical and Computational Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30125383

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 29 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 10 Jul 2019, 15:47:24 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.